# SDR ASAA0210388

- Difficulty date: December 11, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT CARGO DOOR FRAME AT BS 790-794, STRINGER 23R-26R CORRODED.  REMOVED CORROSION AND REPAIRED CARGO DOOR FRAME PER SRM.  (M)
